# SDR FDEA201004231314

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ADA02332
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB-UPON REMOVAL OF AFT LOWER DOOR JAMB SEAL RETAINER, RIVET HOLES ON WEB STRUCTURE FOUND ELONGATED.  REPAIR CARRIED OUT IAW EA NR 8-5310-137983,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
